# SDR UALA2013061704161

- Difficulty date: June 14, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,385 hours, 14,336 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221U1
- Part serial: 3
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A CABIN ALTITUDE WARNING IN AUTO 1 - CABIN ALTITUDE REACHED 10,000 FT, MANUAL CONTROL AND AUTO 1 OK, NOW CONTROL OK AND AUTO 1 OK.   NOW SHOWING GRADUAL CLIMB IN AUTO 1 EVEN THOUGH DIFFERENTIAL PRESSURE IS LESS THAN 8 PSI.  CREW SELECTED MANUAL AND RECOVERED CABIN PSI.  ACCOMPLISHED LM CALLOUTS ON PTT SEQ 3852009, 3852008 AND 3852001, OPS CHECKED GOOD.
